Alert archive / California / Red Flag Warnings in 2013
Red Flag Warning 5, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at May 1, 2013, 2:18 PM PDT for Imperial County, Riverside County, California; La Paz County, Yuma County, Arizona. It took effect at May 1, 2013, 11:00 PM PDT. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 1, 2013, 2:18 PM PDT (21:18 UTC)
- In effect from
- May 1, 2013, 11:00 PM PDT
- Expired
- May 2, 2013, 11:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS Phoenix, AZ
Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 93 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 10:16 AM PDT | NON-TSTM WND GST 62 | 5 Sw Banning, CA | AT 1016 AM PDT HIGHLAND SPRINGS REPORTED SUSTAINED WINDS AT 36 MPH GUSTING TO 62. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 9.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3158 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
425 WWUS85 KPSR 012118 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 218 PM MST WED MAY 1 2013 AZZ131-CAZ231-232-021200- /O.NEW.KPSR.FW.W.0005.130502T0600Z-130502T1800Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 218 PM MST WED MAY 1 2013 /218 PM PDT WED MAY 1 2013/ ...RED FLAG WARNING IN EFFECT FROM 11 PM MST /11 PM PDT/ THIS EVENING TO 11 AM MST /11 AM PDT/ THURSDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR IMPERIAL AND EASTERN RIVERSIDE COUNTIES IN CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY OF WESTERN ARIZONA... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER...WHICH IS IN EFFECT FROM 11 PM MST /11 PM PDT/ THIS EVENING TO 11 AM MST /11 AM PDT/ THURSDAY. * AFFECTED AREA...IN ARIZONA...PARKER...SQUAW LAKE...CIBOLA AND VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER COLORADO RIVER VALLEY CA AND IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY. LOCATIONS NEAR THE CHUCKWALLA AND CHOCOLATE MOUNTAIN RANGES WILL BE MOST SUSCEPTIBLE TO CRITICAL FIRE WEATHER CONDITIONS. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL INCREASE IN STRENGTH AND BECOME GUSTY BY MIDNIGHT...CONTINUING THROUGH MID MORNING THURSDAY. * RELATIVE HUMIDITY...AS LOW AS 3 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
2 follow-up statements
492 WWUS85 KPSR 021133 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 433 AM MST THU MAY 2 2013 AZZ131-CAZ231-232-021800- /O.CON.KPSR.FW.W.0005.000000T0000Z-130502T1800Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 433 AM MST THU MAY 2 2013 /433 AM PDT THU MAY 2 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM MST /11 AM PDT/ THIS MORNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR IMPERIAL AND EASTERN RIVERSIDE COUNTIES IN CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY OF WESTERN ARIZONA... * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER COLORADO RIVER VALLEY CA AND IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY. * WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...STRONG AND GUSTY NORTH WINDS WILL CONTINUE THROUGH MID MORNING BEFORE GRADUALLY DIMINISHING AFTER MIDDAY. * RELATIVE HUMIDITY...AT OR BELOW 5 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
659 WWUS85 KPSR 021801 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1101 AM MST THU MAY 2 2013 AZZ131-CAZ231-232-021915- /O.EXP.KPSR.FW.W.0005.000000T0000Z-130502T1800Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 1101 AM MST THU MAY 2 2013 /1101 AM PDT THU MAY 2 2013/ ...RED FLAG WARNING WILL EXPIRE AT 11 AM MST /11 AM PDT/ THIS MORNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR IMPERIAL AND EASTERN RIVERSIDE COUNTIES IN CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY OF WESTERN ARIZONA... ALTHOUGH VERY DRY AIR REMAINS ACROSS THE REGION...WIND SPEEDS WERE DECREASING LATE THIS MORNING. AN ELEVATED FIRE DANGER WILL EXIST THROUGH THE AFTERNOON...THOUGH CRITICAL CONDITIONS HAVE PASSED. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at May 1, 9:50 AM PDT, 4 hours 28 minutes earlier.
Area forecast discussion, May 1, 9:50 AM PDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 950 AM MST WED MAY 1 2013 .SYNOPSIS... AN AREA OF LOW PRESSURE MOVING THROUGH THE ROCKIES WILL BRING COOLER CONDITIONS TO THE REGION TODAY. A COLD FRONT DROPPING SOUTHWARD THROUGH ARIZONA TONIGHT WILL PRODUCE WINDY CONDITIONS THROUGH THURSDAY MORNING...MAINLY DOWN THE COLORADO RIVER VALLEY AND ACROSS SOUTH-CENTRAL ARIZONA INCLUDING THE PHOENIX AREA. ABOVE AVERAGE TEMPERATURES ARE EXPECTED...THOUGH A COOLING TREND WILL BEGIN SUNDAY AS A LOW PRESSURE SYSTEM STRENGTHENS ALONG THE WEST COAST. BELOW NORMAL TEMPERATURES AND ABOVE AVERAGE PRECIPITATION CHANCES ARE FORECAST FOR EARLY NEXT WEEK. && .DISCUSSION... TEMPERATURE DIFFERENCES OVER THE PAST 24 HOURS RANGE FROM NEAR 3F IN CNTRL ARIZONA TO 8F OVER SERN CALIFORNIA THIS MORNING...AS A STRONG COMPACT PV ANOMALY DIVES SOUTHEAST INTO NWRN COLORADO DEPRESSING HEIGHTS AND TEMPS ALOFT OVER THE REGION. 12Z KTWC SOUNDING DATA SUPPORTS THIS CONCEPT...SAMPLING NEARLY A -4C CHANGE SINCE TUESDAY MORNING. FORECAST TEMPERATURES LOOK VERY GOOD THROUGH THE NEXT DAY...AND ONLY MINOR SHORT TERM ADJUSTMENTS WERE MADE CAPTURING HOURLY TRENDS. MEANWHILE...A COLD FRONT EXTENDED FROM NEAR KBLH TO KGCN THOUGH WAS SLOWING SIGNIFICANTLY IN FORWARD SPEED WITH DAYTIME HEATING WHILE THE TIGHTEST PRESSURE GRADIENT HAS BEEN RELEGATED TO SRN NEVADA/NWRN ARIZONA. 12Z MODEL DATA SUPPORTS THE IDEA OF THIS BOUNDARY SURGING SOUTH AFTER SUNSET...WITH THE INCREASING POST FRONTAL PRESSURE GRADIENT BUILDING INTO THE FORECAST AREA. PRIMARY FORECAST CHALLENGE THROUGH FRIDAY WILL BE THE AREAL AND TEMPORAL DISTRIBUTION OF STRONGER WINDS CROSSING TERRAIN FEATURES...LEADING TO POTENTIAL FIRE WEATHER CONCERNS...ALONG WITH EVEN LOCALLY REACHING ADVISORY THRESHOLDS. && .PREVIOUS DISCUSSION... /505 AM MST WED MAY 1 2013/ A PROGRESSIVE TROUGH MOVING THROUGH THE ROCKIES WILL BRING WEAK CAA TO THE DESERT SOUTHWEST TODAY...BRINGING AN END TO THE SPELL OF 100+ DEGREE TEMPERATURES. FORECAST HIGH OF 94 DEGREES IN PHOENIX REPRESENTS A DROP OF 7 DEGREES FROM THE MAX OBSERVED TUESDAY. ELSEWHERE...TEMPERATURES WILL BE ROUGHLY 4 TO 8 DEGREES LOWER THAN THOSE OBSERVED TUESDAY. A FRONTAL BOUNDARY ASSOCIATED WITH THE AFOREMENTIONED TROUGH WILL SLIDE SOUTHWARD OVERNIGHT...AHEAD OF AN ANOMALOUS 1045 MB SURFACE HIGH BUILDING ACROSS THE SOUTHERN ROCKIES. MAIN IMPACT ACROSS THE FORECAST AREA WILL BE A SHARP INCREASE IN WIND...INITIALLY DOWN THE CO RIVER VALLEY NEAR PARKER THIS EVENING AND ACROSS SOUTH-CENTRAL AZ AFTER MIDNIGHT. HI-RES WRF SUGGESTS THE STRONGEST WINDS WILL BE FOCUSED ACROSS THE HIGHER ELEVATIONS...PARTICULARLY NEAR THE SUPERSTITION MOUNTAINS AND ADJACENT GAPS AND PASSES WHERE LOCALIZED GUSTS AS HIGH AS 35-40 MPH WILL BE POSSIBLE. HOWEVER...JUST ABOUT ALL LOWER DESERT LOCALES WILL AT LEAST SEE BREEZY CONDITIONS THURSDAY MORNING WITH WIDESPREAD GUSTS TO 30-35 MPH. VERY LOW RHS WILL ALSO RESULT IN AN INCREASED FIRE THREAT. THE TROUGH WILL CONTINUE MOVING STEADILY EASTWARD INTO THE SOUTHERN PLAINS THURSDAY AFTERNOON...FOLLOWED BY A SHORT-WAVE RIDGE FOR THURSDAY NIGHT. HIGH PRESSURE SPILLING INTO NM FRIDAY MORNING WILL TIGHTEN THE PRESSURE GRADIENT ACROSS SE AZ...WHICH WILL ENHANCE THE TYPICAL DRAINAGE FLOW...RESULTING IN ANOTHER PERIOD OF BREEZY CONDITIONS...PARTICULARLY SOUTH AND EAST OF PHOENIX. WINDS ARE EXPECTED TO DIMINISH FRIDAY AFTERNOON. LATEST NMM-B INDICATES ANOTHER REINFORCING SHORT-WAVE TROUGH WILL MOVE THROUGH THE AREA FRIDAY...THOUGH THIS APPEARS TO BE AN OUTLIER WHEN COMPARED TO THE OPERATIONAL GFS/ECMWF AND OTHER SREF PERTURBATIONS. NEVERTHELESS...TEMPERATURES WILL BE SOMEWHAT COOLER ACROSS MUCH OF SOUTHERN AZ. MODELS ARE GENERALLY CONSISTENT IN DEPICTING THE FORMATION OF A REX BLOCK ACROSS THE WESTERN CONUS DURING THE WEEKEND. HOWEVER...THE DETAILS IN PATTERNS LIKE THIS ARE NOTORIOUSLY DIFFICULT TO FORECAST AND THE LARGE DISPERSION IN THE GLOBAL ENSEMBLES REFLECTS THE HIGH UNCERTAINTY. NEVERTHELESS...LOW PRESSURE IS EXPECTED TO DEEPEN ACROSS THE GREAT BASIN BEFORE RETROGRADING TOWARDS THE WEST COAST. THIS WILL RESULT IN A COOLING TREND ACROSS THE DESERT SOUTHWEST ALONG WITH AN INCREASE IN MOISTURE AND BREEZY/WINDY AFTERNOONS. OPERATIONAL GFS/ECMWF DIFFER ON THE MAGNITUDE OF THE MOISTURE TRANSPORT AND CONSEQUENTLY THE CHANCE FOR PRECIPITATION EARLY NEXT WEEK. THE CLOSED LOW HAS THE POTENTIAL TO BECOME A CUTOFF...BEFORE INTERACTING WITH AND POSSIBLY ABSORBING ANOTHER VORTEX IN THE EASTERN PACIFIC. FORECAST TEMPERATURES WERE LOWERED A FEW DEGREES AND WILL LIKELY DROP TO BELOW AVERAGE VALUES BY MONDAY. CORRESPONDING POPS REMAIN AT OR ABOVE CLIMO THROUGH WEDNESDAY. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...KSDL... SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA...INCLUDING KIPL AND KBLH... EXPECT TYPICAL DIURNAL WINDS THROUGH THE DAY WITH SPEEDS REMAINING 12KTS OR LESS. ISOLATED AREAS OF SCT HIGH CLOUDS WILL CONTINUE TO DRIFT ACROSS CENTRAL ARIZONA...CLEARING TO THE SE THROUGH THE DAY. AREA OF LOW PRESSURE MOVING THROUGH GREAT BASIN INTO THE PLAINS STATES WILL PUSH A SURFACE COOL FRONT THROUGH ARIZONA LATER TODAY AND OVERNIGHT. AS A RESULT...BREEZY TO LOCALLY WINDY CONDITIONS WILL DEVELOP OVERNIGHT FAVORING THE NORTH FOR KIPL AND KBLH AND EVENTUALLY THE E-NE FOR THE PHX AREA TERMINALS EARLY THURSDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... FRIDAY THROUGH TUESDAY... AN ACTIVE UPPER LEVEL PATTERN WILL CONTINUE ACROSS THE INTERMOUNTAIN WEST AS LOW PRESSURE REDEVELOPS THROUGH THE GREAT BASIN AND NORTHERN CALIFORNIA FRIDAY. THIS LOW WILL EVENTUALLY CUT OFF WHILE DRIFTING OUT ALONG THE CALIFORNIA COAST THROUGH THE WEEKEND. DURING THIS DEVELOPMENT PERIOD...EXPECT CONTINUED BREEZY TO LOCALLY WINDY CONDITIONS FRIDAY AND INTO THE WEEKEND. SURFACE DEWPOINTS WILL BEGIN A GRADUAL RECOVERY AS LOW AND MID LEVEL FLOW TURN SOUTHERLY AS THE LOW BEGINS TO MOVE BACK ON-SHORE AND INTO THE SOUTHWEST BY THE LATE WEEKEND. A MORE NOTICEABLE COOLING TREND WILL TAKE PLACE WITH INCREASING CHANCES FOR PRECIPITATION SOMETIME DURING THE EARLY WEEK. DURING THIS PERIOD...AFTERNOON HUMIDITIES WILL REMAIN QUITE LOW (MOSTLY IN THE SINGLE DIGITS) WITH POOR TO SLIGHTLY MODEST OVERNIGHT RECOVERIES THROUGH THE WEEKEND BEFORE HUMIDITIES GRADUALLY INCREASE EARLY NEXT WEEK WITH THE ANTICIPATED MOISTURE INCREASE. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...MO/HIRSCH AVIATION...NOLTE FIRE WEATHER...NOLTE
Hazardous weather outlook, May 1, 3:49 AM PDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 349 AM MST WED MAY 1 2013 AZZ022>024-027-028-021200- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 349 AM MST WED MAY 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. BREEZY CONDITIONS WILL DEVELOP AFTER MIDNIGHT WITH GUSTS TO 35 MPH...PARTICULARLY ACROSS THE HIGHER ELEVATIONS NORTH OF PHOENIX AND NEAR THE SUPERSTITION MOUNTAINS. THE DRY AND BREEZY CONDITIONS WILL RESULT IN AN INCREASED FIRE THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND GUSTS WILL DIMINISH THURSDAY AFTERNOON...WHICH WILL MITIGATE THE FIRE THREAT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-CAZ030>033-021200- LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 349 AM MST WED MAY 1 2013 /349 AM PDT WED MAY 1 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. BREEZY CONDITIONS WILL DEVELOP THIS EVENING WITH GUSTS TO 35 MPH...PARTICULARLY NEAR PARKER AND ACROSS THE HIGHER ELEVATIONS INCLUDING THE CHOCOLATE MOUNTAINS. THE DRY AND BREEZY CONDITIONS WILL RESULT IN AN INCREASED FIRE THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND GUSTS WILL DIMINISH THURSDAY AFTERNOON...WHICH WILL MITIGATE THE FIRE THREAT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ025-026-021200- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- 349 AM MST WED MAY 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA AND SOUTHWEST ARIZONA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. BREEZY CONDITIONS WILL DEVELOP EARLY THURSDAY MORNING WITH GUSTS TO 35 MPH. THE DRY AND BREEZY CONDITIONS WILL RESULT IN AN INCREASED FIRE THREAT. WIND GUSTS WILL DIMINISH THURSDAY AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
Nearby
Red Flag Warnings in California, 2013Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.